Quaestiones Mathematicae, ( ISI ), Volume (41), No (2), Year (2017-1) , Pages (227-238)

Title : ( Continuity of generalized derivations on JB*- algebras )

Authors: mohamad gholampour , Shirin Hejazian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

We prove that every generalized Jordan derivation D from a JB*-algebra A into itself or into its dual space is automatically continuous. In particular, we establish that every generalized Jordan derivation from a C*-algebra to a Jordan Banach module is continuous. As a consequence, every generalized derivation from a C*-algebra to a Banach bimodule is continuous.

Keywords

, Jordan Banach algebra, Jordan Banach module, JB*-algebra Jordan derivation, generalized Jordan derivation, automatic continuity.